MathSciNet Relay Station
MathSciNet bibliographic data
MR2178500 (2006g:60084) 60H10 (34F05)
Jiang, Long Representation theorems for generators of backward stochastic differential equations and their applications. Stochastic Process. Appl. 115 (2005), no. 12, 1883–1903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement